# SDR USAA970355

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11337
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 15,610 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1 CHECK, FOUND 1.75 INCH CRACK AT 24-2 OBLIQUE FRAME STR 34.  FOUND DURING VISUAL INSPECTION.  CUT OUT CRACK AND INSTALLED DOUBLER REPAIR PER EA 39164A.  (X)
